# SDR DALA2023091107410

- Difficulty date: August 24, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 90,708 hours, 42,599 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3226 DURING INSPECTION OF THE AFT AIRCRAFT VIBRATION DISCREPANCY, FOUND THE L/H HORIZONTAL STAB HINGE BEARING LOOSE AND CLUNKING. CORRECTIVE ACTION: R/R THS ACTUATOR ARM ATTACH FITTINGS PER A320 AMM 55-16-34-200-002-A. ALSO CHECK THE INTEGRITY OF THE THS ACTUATOR BALL SCREW SHAFT (PRIMARY AND SECONDARY LOAD PATH) PER A320 AMM 27-44-51-280-001- A. (2933690)
